# SDR DJFA2009042

- Difficulty date: November 10, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N480LX
- Make and model: Beech 400A
- Aircraft serial: RK398
- Aircraft time: 3,660 hours, 3,222 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX VISIT WHILE PERFORMING A HORIZ STABILIZER ROLLER INSP OF THE HORIZ STABILIZER INBD RIB AND BRACKET ASSEMBLIES, THE RT INBD RIB WAS FOUND CRACKED.  DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN  COMMUNIQUE' NR 70.  THE LT AND RT RIB ASSEMBLIES WERE REPLACED.
